Ask an expert
Question

04 Aug 2011

Lae bloedsuiker
I am a type II diabetic and use Glycophage and Glycron tablets. Every day somewhere between 10h00 and 14h00 my blood sugar levels drop very low to about 3.8. Needless to say I then feel like dying. I usually have a sweet snack to eat and it then takes me about half a hour to recouperate from that. It is difficult for me, because there are no warning signs before it happens and sometimes I am at a place where I do not have access to something to eat, or I cannot eat at all. My GP says that he cannot lower my dosage of medication, because that will cause the total reading throughout the day to go high again. He says I must just eat six meals a day. I really try to do that, but as I have said the problem occurs during the morning (after I had breakfast and a mid-morning snack). Do you perhaps have any other suggestions?
Answer 478 views
Expert
CyberDoc
cyberdoc

01 Jan 0001

Fia

Unfortunately, I do not have any other suggestions. You should pre-prepare your meals for the day if you do not have access to food during the day. Always keep a couple of sweets with you and once the symptoms start, you should take a sweet or two.

Regards





Dr Anrich
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
34% - 9247 votes
No
66% - 17732 votes
Vote